# SDR DL76S071065

- Difficulty date: August 13, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 60,991 hours, 28,441 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311T1231
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, ONE HOLE IN THE NR 2 PYLON BULKHEAD FITTING COMMON TO THE UPPER SPAR FITTING WAS FOUND CRACKED.  CRACK WAS REPAIRED PER INSTRUCTIONS APPROVED BY BOEING.
